MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM; DENTAL IMPLANT
Model Number BNPT6513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (nondesign or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.)/patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent should additional information be received.
 
Event or Problem Description
It was reported that the implant had a lack of primary stability and bone loss.No other implant has been placed.Tooth number 19.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 6/5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10098812
Report Number0001038806-2020-00794
Device Sequence Number11625090
Product Code DZE
UDI-Device Identifier00844868029526
UDI-Public(01)00844868029526(17)240226(10)2019020973(241)BNPT6513
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/26/2024
Device Model NumberBNPT6513
Device Catalogue NumberBNPT6513
Device Lot Number2019020973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR